Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 50, NWS Wilmington, NC

June 30, 20155 counties in South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 30, 2015, 7:05 PM EDT for 5 counties in South Carolina. It was in force for 55 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 7:05 PM EDT (23:05 UTC)
Expired
Jun 30, 2015, 8:00 PM EDT
In force
55 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

Counties Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 88 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 7:09 PM EDTTSTM WND DMG4 Ne Trio, SCTREE DOWN ON HWY 521 AND STEADFAST RD.
Jun 30, 7:25 PM EDTTSTM WND DMG3 W Johnsonville, SC
Jun 30, 7:26 PM EDTTSTM WND DMG4 Sse Marion, SCTREE DOWN ON HWY 9.
Jun 30, 7:55 PM EDTTSTM WND DMG2 Se Green Sea, SCTREE DOWN ON MT ZION RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 5:43 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WUUS52 KILM 302306
SVRILM
SCC041-043-051-067-089-010000-
/O.NEW.KILM.SV.W.0050.150630T2305Z-150701T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
705 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  EASTERN FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  GEORGETOWN COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  CENTRAL WILLIAMSBURG COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  HORRY COUNTY IN NORTHEASTERN SOUTH CAROLINA...

* UNTIL 800 PM EDT

* AT 705 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BROWNSVILLE TO NEAR PAMPLICO TO 7 MILES SOUTHEAST OF
  KINGSTREE...AND MOVING NORTHEAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MYRTLE BEACH...CONWAY...NORTH MYRTLE BEACH...GEORGETOWN...MARION...
  MULLINS...SURFSIDE BEACH...PAWLEYS ISLAND...NORTH MYRTLE BEACH
  AIRPORT...RED HILL...SPRINGMAID PIER...SOCASTEE...LITTLE RIVER...
  MURRELLS INLET...GARDEN CITY...MYRTLE BEACH AIRPORT...YAWKEY SOUTH
  ISLAND...HORRY...ANDREWS AND LORIS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 SC HIGHWAY 31 BETWEEN MILE MARKERS 5 AND 24.
 SC HIGHWAY 22 BETWEEN MILE MARKERS 1 AND 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

PLEASE REPORT HAIL...
DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE IN
WILMINGTON...TOLL FREE AT 800-697-3901...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3322 7945 3325 7948 3333 7974 3341 7986
      3345 7989 3392 7955 3430 7962 3424 7955
      3429 7945 3429 7935 3425 7924 3428 7918
      3425 7913 3428 7910 3386 7859 3372 7884
      3349 7908 3338 7915 3323 7918 3315 7925
TIME...MOT...LOC 2305Z 216DEG 55KT 3442 7957 3399 7950 3361 7971 

$$

RGZ
1 follow-up statement
061 
WWUS52 KILM 302359
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
759 PM EDT TUE JUN 30 2015

SCC041-043-051-067-089-010008-
/O.EXP.KILM.SV.W.0050.000000T0000Z-150701T0000Z/
MARION SC-FLORENCE SC-GEORGETOWN SC-WILLIAMSBURG SC-HORRY SC-
759 PM EDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR MARION...EASTERN FLORENCE...
GEORGETOWN...CENTRAL WILLIAMSBURG AND HORRY COUNTIES WILL EXPIRE AT
800 PM EDT...
           

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

HEAVY RAIN AND WIND GUSTS OF 30 MPH OR GREATER WILL STILL BE 
POSSIBLE.

LAT...LON 3322 7945 3325 7948 3333 7974 3341 7986
      3345 7989 3392 7955 3430 7962 3424 7955
      3429 7945 3429 7935 3425 7924 3428 7918
      3425 7913 3428 7910 3386 7859 3372 7884
      3349 7908 3338 7915 3323 7918 3315 7925
TIME...MOT...LOC 2355Z 216DEG 55KT 3442 7957 3399 7950 3361 7971 

$$

MBB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:20 PM EDT, 45 minutes earlier.

Area forecast discussion, Jun 30, 6:20 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
620 PM EDT TUE JUN 30 2015

.SYNOPSIS...
THUNDERSTORMS MAY BE SEVERE THIS EVENING. BERMUDA HIGH PRESSURE
WILL PERSIST THROUGH THE REMAINDER OF THE WEEK AND INTO THE
UPCOMING HOLIDAY WEEKEND. THIS WILL CREATE SLIGHTLY ABOVE NORMAL
TEMPERATURES...ALONG WITH TYPICAL SUMMERTIME THUNDERSTORM CHANCES
EACH AFTERNOON AND EVENING.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 600 PM TUESDAY...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR
ALL ZONES IN THE COUNTY WARNING AREA TIL 10 PM. STORMS WERE BEGINNING
TO MOVE INTO OUR WESTERNMOST ZONES THIS EVE. THESE STORMS HAVE HAD
A HISTORY OF DAMAGING WIND GUSTS AND SOME LARGE HAIL WHILE THEY
WERE UPSTREAM. THE SEVERE WEATHER RISK IS EXPECTED TO CONTINUE AS
THE STORMS MOVE EAST. THE HIGHEST RISK FOR SEVERE WEATHER AND
GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS THE INTERSTATE
95 CORRIDOR...LBT TO MAO AND WESTWARD. THE SEVERE WEATHER RISK
SHOULD BEGIN TO DIMINISH AS THE STORMS MOVE EAST OF A EYF TO GGE
LINE LATER THIS EVE.

SHORTWAVE ROUNDING BASE OF 5H TROUGH OVER NORTHERN AL/GA IS
GENERATING SOME IMPRESSIVE CONVECTION TO THE SOUTHWEST. THUS FAR
LOCALLY VERY LITTLE IN THE WAY OF DEEP CONVECTION HAS BEEN ABLE TO
DEVELOP...LIKELY DUE TO AN ABUNDANCE OF LOW AND MID LEVEL DRY AIR.
A LOOK AT DEWPOINTS DOWN STREAM SHOWS VALUES AS MUCH AS 10 DEGREES
F HIGHER ACROSS INLAND GA/SC. THIS LOW LEVEL MOISTURE WILL ADVECT
INTO THE FORECAST AREA LATER THIS AFTERNOON...JUST AS THE PVA
AHEAD OF THE SHORTWAVE ARRIVES. THE COMBINATION OF INCREASING LOW
LEVEL MOISTURE AND UPWARD MOTION ASSOCIATED WITH THE SHORTWAVE IN
AN ALREADY UNSTABLE ENVIRONMENT SHOULD LEAD TO DEVELOPMENT OF
SHOWERS AND THUNDERSTORMS. OVERALL COVERAGE WILL BE LIMITED AS
THERE WILL STILL BE SOME DRY AIR PRESENT...ESPECIALLY ABOVE 600
MB. LOW LEVEL JETTING IS LIMITED AND SHEAR IS MARGINAL...25 KT OR
SO. HOWEVER MID LEVEL DRY AIR DOES MAKE THE CASE FOR A FEW STRONG
DOWNDRAFTS AND DAMAGING WIND WILL BE THE MAIN THREAT. SPC HAS
MAINTAINED THE SLIGHT RISK FOR INLAND DARLINGTON/MARLBORO ALONG
WITH A MARGINAL RISK FOR MUCH OF THE REMAINDER OF THE FORECAST
AREA.

ANY CONVECTION THAT DOES DEVELOP WOULD HAVE TROUBLE LINGERING PAST
LATE EVENING. POST SHORTWAVE SUBSIDENCE AND LOSS OF DIURNAL
HEATING WILL PLAY A LARGE PART IN ENDING STORMS. THERE WILL ALSO
BE AN INFLUX OF DRIER MID LEVEL AIR LATER IN THE PERIOD. IF
CONVECTION IS ABLE TO CONTINUE PAST MIDNIGHT IT WOULD BE ALONG THE
NC COASTAL PLAIN AND OVER THE NEARSHORE WATERS. CONFIDENCE IN THIS
IS LOW GIVEN A GENERALLY UNFAVORABLE ENVIRONMENT AND WILL ONLY
CARRY A SLIGHT CHC POP. DEBRIS CLOUD AND SOUTHWEST BOUNDARY LAYER
FLOW WILL KEEP LOWS ABOVE CLIMO OVERNIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 300 PM TUESDAY...THE 500 MB TROUGH OVER THE EASTERN HALF OF
THE UNITED STATES WILL REMAIN WITH SEVERAL SHORTWAVE TROUGH MOVING
THROUGH THE LARGE TROUGH. AS THEY APPROACH THE REGION THEY WILL
WEAKEN. AT THE SURFACE...THE PIEDMONT TROUGH WILL REMAIN IN PLACE
WITH DIURNAL CONVECTION BOTH DAYS. THE FRONTAL BOUNDARY TO THE NORTH
LATE THURSDAY WILL BE INTO CENTRAL VIRGINIA SO THE FORECAST WILL
REMAIN WITH 20 TO 40 PERCENT POP EACH DAY. MAXIMUM TEMPERATURES
WILL RISE INTO THE LOWER 90S TO THE UPPER 80S AT THE BEACHES. LOWS
EACH NIGHT WILL BE IN THE LOWER 70S INLAND TO THE MIDDLE 70S AT
THE COAST.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 300 PM TUESDAY...LONGER WAVE TROUGH IN THE MID TO UPPER LEVELS
REMAINS DOMINANT FEATURE OVER THE NORTHEASTERN CONUS WHILE A RIDGE
REMAINS OVER THE SOUTHEAST THROUGH THE WEEKEND. A SHORTWAVE RIDING
AROUND THE TROUGH WILL PUSH A BOUNDARY SOUTH ON FRI AND THIS SHOULD
REACH FAR ENOUGH INTO NC TO PRODUCE AN ENHANCED CHC OF SHWRS AND
THUNDERSTORMS. NOT CONFIDENT THAT THIS BOUNDARY WILL MAKE IT FAR
ENOUGH SOUTH BUT SHOULD SEE SOME DECENT CONVERGENCE TO OUR NORTH.
OVERALL IT LOOKS LIKE MOISTURE WILL POOL AHEAD OF THIS BOUNDARY IN
MOIST SOUTHWESTERLY FLOW AROUND BERMUDA RIDGE OVER LOCAL FORECAST
AREA AND LOCAL BOUNDARIES INCLUDING SEA BREEZE AND PIEDMONT TROUGH
WILL COME INTO PLAY AS INITIATING FACTORS FOR CONVECTION. PCP WATER
VALUES REACH UP TO 2 INCHES OVER THE AREA ENHANCED LLJ UP TO 40
KT. A STRONGER WESTERLY STEERING FLOW WILL ACT TO DRIVE ANY
STORMS THAT DEVELOP EASTWARD TOWARD THE COAST. THE ECMWF SEEMS TO
KEEP BOUNDARY FARTHER NORTH WHILE THE GFS BRINGS IT DOWN A LITTLE
CLOSER. OVERALL WILL KEEP WITH MOISTURE RICH FLOW AROUND BERMUDA
HIGH AND SOME PERIODIC SHORTWAVE ENERGY RIDING THROUGH TO ENHANCE
THE CONVECTION OVER OUR AREA AND SOME PERIODS OF SUBSIDENCE TO
LIMIT CONVECTION BUT GENERALLY EXPECTING A MORE TYPICAL SUMMERTIME
PATTERN KEEPING SHWRS/TSTMS IN FORECAST EACH DAY. WE WILL HAVE TO
KEEP AN EYE ON FUTURE MODEL RUNS TO SEE JUST HOW FAR SOUTH THIS
BOUNDARY WILL MAKE IT.

&&

.AVIATION /00Z WEDNESDAY THROUGH MONDAY/...
AS OF 00Z WEDNESDAY...MAIN FOCUS WILL OBVIOUSLY BE ON THE LINE OF
CONVECTION MOVING INTO THE CWA. FLO STANDS TO GET THE HARDEST
HIT...WITH IFR CONDITIONS LIKELY WITH GUSTY WINDS. LBT ALSO WILL GET
INTO THE ACT...HOWEVER CONVECTION IS EXPECTED TO BE DIMINISHING AT
THAT TIME. THE MYRTLES AND ILM WILL PROBABLY GET THE TAIL END OF THE
DYING CONVECTION INTO THE OVERNIGHT HOURS. MOST OF THE CONVECTION
WILL END IN THE OVERNIGHT HOURS WITH MOST OF THE DEEP MOISTURE
EXITING THE REGION BY SUNRISE.

EXTENDED OUTLOOK...PREDOMINATELY VFR WITH DECREASING CHANCES OF
SHOWERS AND THUNDERSTORMS EACH DAY THROUGH SUNDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 600 PM TUESDAY...STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO WEAKEN AS THEY APPROACH THE WATERS LATER THIS EVE.

SOUTHWEST FLOW WILL BECOME MORE SOUTHERLY LATER THIS AFTERNOON
AND EVENING WITH AN INCREASE IN SPEED AS GRADIENT BECOMES MORE
DEFINED. SPEEDS CURRENTLY 10 TO 15 KT WILL PEAK ON THE HIGH END OF
THE 15 TO 20 KT RANGE THIS EVENING THEN WEAKEN AND BECOME MORE
WESTERLY AS GRADIENT RELAXES AFTER MIDNIGHT AND ANY LINGERING
CONVECTION PUSHES OFF TO THE NORTHEAST. DO NOT EXPECT A LOT OF
STORMS OVER THE WATERS BUT THERE WILL BE SOME POTENTIAL DURING
THIS EVENING AND FIRST HALF OF THE OVERNIGHT. SEAS 3 TO 4 FT WILL
PEAK AROUND 4 FT LATE TODAY...WITH ISOLATED 5 FT POSSIBLE NEAR 20
NM. SEAS WILL DROP BACK TO 3 TO 4 FT OVERNIGHT IN RESPONSE TO THE
WIND SPEED REDUCTION.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 300 PM TUESDAY...SOUTHWEST FLOW WILL CONTINUE WITH THROUGH
THE PERIOD WITH WINDS SPEEDS AROUND 15 KNOTS WITH AN INCREASE TO
15 TO 20 KNOTS AROUND 20 MILES OFF THE COAST LATE WEDNESDAY
THROUGH THURSDAY MORNING. THE LOCAL NEAR SHORE WAVE MODEL IS
SHOWING SEAS OF 3 TO 4 FEET WITH 2 TO 3 FEET NEAR SOUTH OF
MURRELLS INLET.

LONG TERM /FRIDAY THROUGH SUNDAY/...
AS OF 300 PM TUESDAY...CONTINUED SOUTHWEST FLOW AROUND BERMUDA
RIDGE THROUGH THE PERIOD. SHOULD BE IN THE 15 TO 20 KT RANGE
THROUGH MUCH OF THE WEEKEND IN TIGHTENED GRADIENT FLOW DUE TO
BOUNDARY PUSHING DOWN FROM THE NORTH. NOT EXPECTING THIS BOUNDARY
TO REACH INTO OUR WATERS...BUT MAY VEER WINDS AROUND A BIT TO A
MORE SW FLOW RATHER THAN S-SW. THESE WINDS WILL COMBINE WITH A SE
SWELL TO PUSH WAVE HEIGHTS TO 3-5 FT...SLIGHTLY HIGHER AT TIMES IN
THE EVENING AS THE GRADIENT GETS PINCHED IN THE LEE OF THE
SHARPENING PIEDMONT TROUGH AND ENHANCED SEA BREEZE FLOW. MAY SEE
PERIODS OF EXERCISE CAUTION AND WNA SHOWS SEAS SURPASSING SCA
THRESHOLDS LATE FRI INTO SAT.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...RJD/III
SHORT TERM...DRH
LONG TERM...RGZ
AVIATION...43
Hazardous weather outlook, Jun 30, 5:56 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
556 PM EDT TUE JUN 30 2015

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-012200-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
556 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 379 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-012200-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
556 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS POSSIBLE LATE THURSDAY INTO
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RJD

In the hours before

Special weather statement, Jun 30, 6:14 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
614 PM EDT TUE JUN 30 2015

SCZ032-039-302315-
FLORENCE-WILLIAMSBURG-
614 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FLORENCE AND
WILLIAMSBURG COUNTIES...

AT 614 PM EDT...A STRONG THUNDERSTORM WAS NEAR KINGSTREE...MOVING
NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...KINGSTREE...JOHNSONVILLE...HEMINGWAY...GOURDIN...
HEBRON...INDIANTOWN...TRIO...SALTERS...CADES...NESMITH...EARLE...
LANE...GREELEYVILLE...STUCKEY AND WILLIAMSBURG REGIONAL HOSPITAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

LAT...LON 3372 7998 3377 8000 3382 7991 3389 7988
      3389 7989 3390 7987 3380 7942 3332 7973
      3334 7976 3338 7979 3337 7980 3340 7985
      3344 7987 3350 7996 3351 8000 3350 8000
      3351 8008 3350 8010
TIME...MOT...LOC 2214Z 241DEG 37KT 3372 7990

RGZ
Local storm report, Jun 30, 6:29 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
629 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND DMG     3 E OATS                34.24N  80.02W
06/30/2015                   DARLINGTON         SC   DEPT OF HIGHWAYS

            TREE IN ROAD AT INTERSECTION OF LAWSON GROVE AND
            PHILADELPHIA RD.

&&

EVENT NUMBER ILM1500226

43
Local storm report, Jun 30, 6:37 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
637 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     1 N OATS                34.27N  80.08W
06/30/2015                   DARLINGTON         SC   DEPT OF HIGHWAYS

            TREE DOWN ON HWY 403.

&&

EVENT NUMBER ILM1500227

43
Local storm report, Jun 30, 6:44 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
644 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND DMG     3 NNW BENNETTSVILLE     34.67N  79.71W
06/30/2015                   MARLBORO           SC   DEPT OF HIGHWAYS

            TREE DOWN ON HICKORY GROVE RD.

&&

EVENT NUMBER ILM1500228

43
Local storm report, Jun 30, 6:46 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
646 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND DMG     5 NW BENNETTSVILLE      34.68N  79.75W
06/30/2015                   MARLBORO           SC   DEPT OF HIGHWAYS

            LARGE TREE DOWN ON BRICKYARD ROAD NEAR SC HIGHWAY 9.

&&

EVENT NUMBER ILM1500230

HAWKINS
Local storm report, Jun 30, 7:01 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
701 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND DMG     1 E OAK GROVE           34.35N  79.54W
06/30/2015                   DILLON             SC   DEPT OF HIGHWAYS

            TREE DOWN ON HWY 38.

&&

EVENT NUMBER ILM1500231

43

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:04 PM EDTSpecial Weather StatementILMDarlington, Florence, Marlboro56 min
Jun 30, 6:14 PM EDTSpecial Weather StatementILMWilliamsburg61 min
Jun 30, 6:20 PM EDTSevere Thunderstorm WarningILMDarlington, Florence, Marlboro55 min
Jun 30, 6:24 PM EDTSevere Thunderstorm WarningILMFlorence, Williamsburg55 min
Jun 30, 6:55 PM EDTSevere Thunderstorm WarningILMDillon, Florence, Marlboro65 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.